# SDR UPS00832414

- Difficulty date: April 4, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 75,262 hours, 49,358 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 STA 140 - 160 LONG 36 IS CORRODED BEYOND LIMITS.  REPAIRED IAW SRM 53-2-2 AND 53-4-1 FIG 29.
